MAUDE Adverse Event Report: ARTHREX, INC. 3-POINT SHOULDER DISTRACTION SYSTEM; TRACTION APPARATUS

ARTHREX, INC. 3-POINT SHOULDER DISTRACTION SYSTEM; TRACTION APPARATUS
Model Number 3-POINT SHOULDER DISTRACTION SYSTEM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6), 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Vendor evaluation identified several damaged components due to wear and tear.
 
Event or Problem Description
On (b)(6)2021 it was reported by a facility representative via sems that an the ar-1600m 3-point shoulder distraction system, will not lock in position.No patient affect reported.There was no additional information provided.

Brand Name
3-POINT SHOULDER DISTRACTION SYSTEM
Common Device Name
TRACTION APPARATUS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19213579
Report Number1220246-2024-02625
Device Sequence Number20859462
Product Code HST
UDI-Device Identifier00888867019911
UDI-Public00888867019911
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3-POINT SHOULDER DISTRACTION SYSTEM
Device Catalogue NumberAR-1600M
Device Lot Number10061590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown